MAUDE Adverse Event Report: CENTINEL SPINE, LLC PRODISC C VIVO US IMPLANT LARGE-DEEP 5MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC PRODISC C VIVO US IMPLANT LARGE-DEEP 5MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDVLD5
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Neck Pain (2433)
Date of Event 02/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An mdr report is indicated for this complaint.It was reported that a patient was implanted with a prodisc c vivo implant on (b)(6) 2022.Patient was experiencing some neck pain and on a follow up x-ray it was found that the posterior side of the superior endplate had subsided into the vertebral body.The implant was removed on (b)(6) 2024 and the patient was converted to an acdf cage and plate system.A review of the dhr found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the level outlined in the risk documentation.A review of the risk documentation found that the risks associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the risks.The prodisc c vivo device was returned and will be evaluated following the approved exponent prodisc c device evaluation protocol.The report will be issued under pdcv0009.The pdc vivo removal was caused by subsidence, a reason for the subsidence could not be determined during the investigation.The submission is 1 of 1 devices involved in this event.
 
Event or Problem Description
A patient was implanted with a prodisc c vivo implant on (b)(6) 2022.Patient was experiencing some neck pain and on a follow up x-ray it was found that the posterior side of the superior endplate had subsided into the vertebral body.The implant was removed on (b)(6) 2024 and the patient was converted to an acdf cage and plate system.

Brand Name
PRODISC C VIVO US IMPLANT LARGE-DEEP 5MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC
900 airport road, suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH VERPACKUNGSTECHNIK AG
allmendstrasse 47
fehraltorf, 8320
SZ   8320
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key18787468
Report Number3007494564-2024-00018
Device Sequence Number7813973
Product Code MJO
UDI-Device Identifier00843193113764
UDI-Public00843193113764
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPDVLD5
Device Catalogue NumberN/A
Device Lot Number2021-0243
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/30/2024
Initial Report FDA Received Date02/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale